RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2010, Volume 2, Issue 2, Pages 20–26 (Mi ufa48)  

This article is cited in 3 scientific papers (total in 3 papers)

About problem of Cauchy for linear hyperbolic system of the equations with zero generalized Laplace invariants

Yu. G. Voronova

Ufa State Aviation Technical University, Ufa, Russia

Abstract: In the work it is shown that the solution of the generalised problem of Cauchy for linear hyperbolic system of equations with zero generalized Laplace invariants is reduced to the solution of a problem of Gursa for system of the same kind. The exact solution of a problem of Cauchy for one two-componental system of the equations is constructed.

Keywords: Laplace transformations, Riman function, generalized Laplace invariants, problem of Gursa.

Full text: PDF file (388 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 01.04.2010

Citation: Yu. G. Voronova, “About problem of Cauchy for linear hyperbolic system of the equations with zero generalized Laplace invariants”, Ufimsk. Mat. Zh., 2:2 (2010), 20–26

Citation in format AMSBIB
\Bibitem{Vor10}
\by Yu.~G.~Voronova
\paper About problem of Cauchy for linear hyperbolic system of the equations with zero generalized Laplace invariants
\jour Ufimsk. Mat. Zh.
\yr 2010
\vol 2
\issue 2
\pages 20--26
\mathnet{http://mi.mathnet.ru/ufa48}
\zmath{https://zbmath.org/?q=an:1240.35340}
\elib{http://elibrary.ru/item.asp?id=15253175}


Linking options:
  • http://mi.mathnet.ru/eng/ufa48
  • http://mi.mathnet.ru/eng/ufa/v2/i2/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zhiber, O. S. Kostrigina, “Zadacha Gursa dlya nelineinykh giperbolicheskikh sistem uravnenii s integralami pervogo i vtorogo poryadka”, Ufimsk. matem. zhurn., 3:3 (2011), 67–79  mathnet  zmath
    2. Yu. G. Voronova, A. V. Zhiber, “Symmetries and Goursat problem for system of equations $u_{xy}=e^{u+v}u_y$, $v_{xy}=-e^{u+v}v_y$”, Ufa Math. J., 5:3 (2013), 20–27  mathnet  crossref  mathscinet  elib
    3. E. A. Sozontova, “On solvability by quadratures conditions for second order hyperbolic systems”, Ufa Math. J., 8:3 (2016), 130–135  mathnet  crossref  mathscinet  isi  elib
  • ”фимский математический журнал
    Number of views:
    This page:166
    Full text:70
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019